EXTRA 5% OFF with coupon
Roll over or click image to zoom in

Excedrin Extra Strength 200 caps By Novartis Consm Hlth Inc

In stock
same day shipping

Order Now! We Will Ship Your Order Today, Applicable on Orders Placed Before 2PM PT, Monday-Friday

New Year Sale : 5% Off on All Orders
New Customer? Get 6% Off on First Order, Code : WELCOME
App Only Discount - Get 10% Off on All Orders, Code : APPSALE
Pay it in 4 Easy Installments - Buy Now Pay Later with AFTERPAY
Secured Shipping - Buy with ROUTE PROTECTION
MultiVitamins
113919
300678104926
0.49 lb
23.04 USD 20.41 USD
List Price : Learn More
20.41 USD
  • Approximate 65,000 Health and Wellness Products

  • Customer Support: Mon - Fri, 9 AM to 6 PM PST

  • Everyday Offers and Promotions Discounts

  • Easy Returns: Don't Like it? Send it Back in 30 Days

Product Description

  • Pain Reliever/Pain Reliever Aid*


Product Benefits

Temporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps.

Ingredients

Untitled 1
Active Ingredients: 1 Caplet: Acetaminophen 250 mg; Aspirin (NSAID - Nonsteroidal Anti-Inflammatory Drug); 250 mg; Caffeine 65 mg.
InActive Ingredients:
Carnauba Wax; Crospovidone; FD&C Blue #1 Aluminum Lake; Hypromellose; Microcrystalline Cellulose; Povidone; Pregelatinized Starch; Propylene Glycol; Saccharin Sodium; Stearic Acid; Titanium Dioxide

Suggestions

Directions: Do not use more than directed. Drink a full glass of water with each dose. Adults and children 12 years and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Children under 12 years: ask a doctor. Store at controlled room temperature 20-25 degrees C (68-77 degrees F). Read all product information before using. Keep this box for important information.

Special Note



Warnings

Do not use: if you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer; with any other drug containing acetaminophen (prescription or nonprescription). . If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More

Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
You have successfully subscribed!